Journal Browser Advanced Search Help
Journal Browser Advanced search HELP
J Korean Pediatr Soc. 1978 Aug;21(8):630-636. Korean. Case Report.
Lee DH , Chang HJ , Lee HJ , Ko KW .
Department of Pediatrics, College of Medicine, Seoul National University, Korea.
Abstract

A case of idiopathic hypoparathyroidism with tridione induced nephrotic syndrome is presented with a brief review of literature. He had been suffered from hypocalcemic tetany symptoms due to didopathic hypoparathyroidism since 5 years of his age. Various Kinds of seizure developed when he was 10 years of his age and diagnosed as petit mal seizure by a neurologist and treated with tridione and dilantin. There was no siezure during tridione therapy. After ingestion of tridione for 11 months, nephrotic syndrome developed. So he was admitted to our ward. Trjdione was discontinued and treated with steroid, Vit D and Ca lactate. After 1 month of treatment, diuresis developed. Complate remission was obtained after 15 months of prednisone treatment. There was no tatany manifestation, seizure and relapse of nephrotic syndrome during follow up through out patient clinc for 4 years.

Copyright © 2019. Korean Association of Medical Journal Editors.